# SDR DALA2023090507179

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 47,405 hours, 25,167 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3152 - ATB - DUE TO ELEC DC ESS BUS SHED ECAM MESSAGE WITH NUMEROUS ECAM WARNING MESSAGES. CORRECTIVE ACTION: FOUND 1PH C/B POPPED. R/R 21XE RELAY, CONTACTOR 8PH AND C/B 1PH. ALSO FOUND #2 IDG OVER SERVICED. DRAINED AND SERVICED. ALL OPS CHECK NORMAL. OK FOR SERVICE. (4677422)
